# SDR ARWA0010310

- Difficulty date: March 30, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- Aircraft time: 67,372 hours, 26,205 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Guide
- Condition: Loose
- Location: Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR WILL NOT PAINT WEATHER.  AIRCRAFT DIVERTED TO MIAMI AND LANDED WITHOUT INCIDENT.  TIGHTENED WAVE GUIDE; OPS CHECK NORMAL IAW MM 34-41-0.
